SADICON (12 Capsules)
- Stock: Out Of Stock
Each tablet contains:
Paracetamol - 500mg
Carbetapentane Citrate - I5mg
Bromhexine Hydrochloride - 8mg
Phenylephrine Hydrochloride - lOmg
Chlorpheniramine Maleate - 4mg
Lysozyme Hydrochloride - 20mg
Caffeine Anhydrous - 30mg
Mechanism of Actions:
• Paracetamol has analgesic and anti-pyretic properties and can effectively relieve mild to moderate pain and reduce fever.
• Carbetapentane Citrate is a centrally acting cough suppressant.
• Bromhexine HC1 is a mucolytic agent used in the treatment of respiratory disorders associated with productive cough.
• Phenylephrine HC1 is a sympathomimetic, which causes vasoconstriction to the mucosal blood vessels and relieves the symptom of nasal congestion.
• Chlorpheniramine maleate is an antihistamine, which relieves sneezing and runny nose caused by allergy and common cold.
• Lysozyme HC1 is a mucopolysaccharidase, which is active against Gram-positive bacteria and is used to relieve sore throat.
• Cafleine anhydrous is a mild CNS stimulant.
It is used for the relief of symptoms of cold and flu such as nasal congestion, runny nose, sore throat, viscous mucus, cough, headache, fever and minor body aches and pain.
Adult, one tablet to be taken three times daily, or as directed by the physician.
This medicine may cause drowsiness. If affected, please do nol drive or operate machinery.
Do not exceed the stated dose. Inappropriate use of this medicine has the potential to cause liver toxicity and severe liver damage. Do not take with any other drug containing paracetamol unless advised by a healthcare professional
Warning and precautions:
There have been reports of hypersensitivity reactions, anaphylactic reactions, and severe skin reaciions such as erythema multiforme, Stevens-Johnson syndrome (SJS)/toxic epidermal necrolysis (TEN) and acute generalized exanthematous pustulosis (AGEP) associated with the administration of bromhexine. If symptoms or signs of a progressive skin rash (sometimes associated with blisters or mucosal lesions) are present, treatment should be discontinued immediately and medical advice should be sought.
Store below 25°C. Keep out of reach of children.